Sorry for the long post, For the last 3 yrs I have struggled with flares of intense pain and fatigue. The last started in Oct 2013, Dr referred to rheumy who I saw in April 2014 who diagnosed UCTD due to inflamed joints, intense fatigue and numerous ulcers in mouth, nose, hair, hands and feet. The pain was mainly in my hands, feet and hips, a burning, knawing joint pain with swollen joints. I was started on Hydroxychloroquine and prednisolone. Within 48 hrs of the prednisolone I could walk again and skin and joints improved dramatically. As I reduced the prednisolone dosage the symptoms returned gradually. I was then started on azathioprine which gave little help and was stopped 3 months later. At this same appt the rheumy decided I was also suffering from fibro due to the pain on tender points, although at that point everywhere was painful. Prednisolone was stopped and amitriptyline started. joints swelled and due to reaction from amitrptyline this was changed to gabapentin. The joints and skin ulcers have increased again over time, the gabapentin is being increased each time and feel little relief from pain, just feel drowsy. Each time I have a short course of prednisolone the pain disappears and the skin sores/ulcers go. The rheumy has said this is coincidental and to continue with gabapentin and painkillers whilst waiting for the pain clinic appt to come through. I'm deteriorating and struggling to deal with the daily pain again. I was taking the maximum daily dose of tramadol which initially helped but no longer is and have moved back to co-codamol which at maximum dose takes the edge off but mornings and evenings are unbearable. I dont know what to do, the GP can only do what the rheumy advises, although the gp keeps writing to the rheumy with the problems, the rheumy will not see me to look at the sores/ulcers and joint swellings and says all of the symptoms are fibromyalgia. Yet still wants me to continue with the hydroxychloroquine for the UCTD. I'm at my wits end and struggling day to day. I dont know what to do from here.